VOLUME 1, no. 1 - 2 (1 - 128)

Paul Bracken
Surfaces of Arbitrary Constant Negative Gaussian Curvature and Related Sine-Gordon Equations
Math.Aeterna,Vol.1, 2011, no. 01, 1 - 11

Samy Skander Bahoura
sup X inf inequality on manifold of dimension 3
Math. Aeterna, Vol.1, 2011, no. 01, 13 - 26

Daiheng Ni
Multiscale Modeling of Traffic Flow
Math. Aeterna, Vol.1, 2011, no. 01, 27 - 54

Arun Kumar, Ram Dayal Pankaj and Chandra Prakash Gupta
Description of a wave-wave interaction model by Variational and Decomposition methods
Math. Aeterna, Vol. 1, 2011, no. 01, 55 - 63

Wai-Yuan Tan
On Probability Distribution of First Absorption Time in Branching Processes
Math. Aeterna, Vol. 1, 2011, no. 02, 65 - 72

Ming Gao, Xiuqin Li and Wenjun Yuan
Further result of Schwick normal criterion for families of holomorphic functions
Math. Aeterna, Vol. 1, 2011, no. 02, 73 - 78

Norman Schofield
Topology and Social Choice
Math. Aeterna, Vol. 1, 2011, no. 02, 79 - 122

Yanqing Wang
Moderate deviations for one-dimensional random walk in random scenery
Math. Aeterna, Vol. 1, 2011, no. 02, 123 - 128

   VOLUME 1, no. 3 - 4 (129 - 261)

F. Palacios-Quinonero, P. Rubio-Diaz, J.L. Diaz-Barrero and J.M. Rossell
Order regularity for Birkhoff interpolation with lacunary polynomials
Math.Aeterna,Vol.1, 2011, no. 03, 129 - 135

A. G. Ramm
Series that can be differentiated term-wise m times if the function is m-smooth
Math. Aeterna, Vol.1, 2011, no. 03, 137 - 148

Myung Jae Kim
A Survey of an Analog of Analytic Feynman Integrals on a Function Space
Math. Aeterna, Vol.1, 2011, no. 03, 149 - 161

Darko Mitrovic
Scalar conservation law with discontinuous flux - thickened entropy conditions and doubling of variables
Math. Aeterna, Vol. 1, 2011, no. 03, 163 - 172

Jiehua Zhou, Yuewu Li and Yunqiang Yin
Intuitionistic fuzzy soft semigroups
Math. Aeterna, Vol. 1, 2011, no. 03, 173 - 183

K. Ravi, J. M. Rassias, R. Murali
Orthogonal Stability of a Mixed Type Additive and Quadratic Functional Equation
Math. Aeterna, Vol. 1, 2011, no. 03, 185 - 199

Ahmad T. Ali
Spacelike Salkowski and anti-Salkowski curves with timelike principal normal in Minkowski 3-space
Math. Aeterna, Vol. 1, 2011, no. 04, 201 - 210

Yan Liu, Xianxia Liu and Yuanfei Li
Improved bounds for some nonstandard problems for Maxwell-Cattaneo equations
Math. Aeterna, Vol. 1, 2011, no. 04, 211 - 216

K.Ravi, J.M.Rassias and R. Kodandan
Generalized Ulam-Hyers stability of an AQ-functional equation in quasi-beta-normed spaces
Math. Aeterna, Vol. 1, 2011, no. 04, 217 - 236

Erdal Karapinar
weak Ø-contraction on partial metric spaces and existence of fixed points in partially ordered sets
Math. Aeterna, Vol. 1, 2011, no. 04, 237 - 244

Promise Mebine and Emmanuel Munakurogha Adigio
Effects of Thermal Radiation on Transient MHD Free Convection Flow over a vertical Surface embedded in a Porous Medium with Periodic Boundary Temperature
Math. Aeterna, Vol. 1, 2011, no. 04, 245 - 261

   VOLUME 1, no. 5 - 6 (263 - 420)

Samit Kumar Majumder
Vague Ideals of Po-Г-Semigroups
Math.Aeterna,Vol.1, 2011, no. 05, 263 - 277

Nizar JAOUA and Haikel Skhiri
Composition-operator-preserving maps
Math. Aeterna, Vol.1, 2011, no. 05, 279 - 295

Nikos Bagis
Two Degree non Homogeneous Differential Equations with Polynomial Coefficients
Math. Aeterna, Vol.1, 2011, no. 05, 297 - 304

Catalin Barbu and Laurian-Ioan Piscoran
Gulicher’ theorem in the Poincare disc model of Hyperbolic Geometry
Math. Aeterna, Vol. 1, 2011, no. 05, 305 - 311

S. Kalimuthu
On Gödel’s incompleteness theorems
Math. Aeterna, Vol. 1, 2011, no. 05, 313 - 316

Hamide Dogan
Set Theory in Linear Algebra
Math. Aeterna, Vol. 1, 2011, no. 05, 317 - 327

Jorma K. Merikoski and Ravinder Kumar
Characterizations and bounds for weighted sums of eigenvalues of normal and Hermitian matrices
Math. Aeterna, Vol. 1, 2011, no. 06, 329 - 346

S. K. Malhotra, S. Shukla and R. Sen
Common fixed point theorems in cone metric space by altering distances
Math. Aeterna, Vol. 1, 2011, no. 06, 347 - 352

S. K. Malhotra, S. Shukla and R. Sen
T- Reich Mapping in Topological Vector Space-Valued Cone Metric Spaces
Math. Aeterna, Vol. 1, 2011, no. 06, 353 - 359

Juan C. Zuniga–Anaya
Structural Properties of Polynomial and Rational Matrices, a survey
Math. Aeterna, Vol. 1, 2011, no. 06, 361 - 403

Yogesh Gupta, Pankaj Kumar Srivastava and Manoj Kumar
Application of B-Spline to Numerical Solution of a System of Singularly Perturbed Problems
Math. Aeterna, Vol. 1, 2011, no. 06, 405 - 415

Indiwar Singh Chauhan
Some results on D-Conformal P-Sasakian Manifolds
Math. Aeterna, Vol. 1, 2011, no. 06, 417 - 420

   VOLUME 1, no. 7 - 8 (421 - 622)

Ting Zhong
Two families of fractal sets KJ(b) and Λ(b) such that dimH(KJ(b) n Λ(b)) > dimH(KJ(b)) · dimH(Λ(b))
Math.Aeterna,Vol.1, 2011, no. 07, 421 - 424

P. Glaister
A Comparison of Upwind Difference Schemes for Compressible Flows of Ideal and Non-Ideal Gases in a Duct
Math. Aeterna, Vol.1, 2011, no. 07, 425 - 448

Xiangyu Zhang, Shaoyong Lai, Meng Wu and Yue Zhong
A Closed Form Solution for Optimal Dynamic Portfolio Problems
Math. Aeterna, Vol.1, 2011, no. 07, 449 - 460

John F. Moxnes and Kjell Hausken
On the construction of N-dimensional hypernumbers
Math. Aeterna, Vol. 1, 2011, no. 07, 461 - 490

K. P. R. Rao, G.N.V.Kishore and N.Srinivasa Rao
A Unique Common 3-tupled fixed point theorem for ψ − φ contractions in partial metric spaces
Math. Aeterna, Vol. 1, 2011, no. 07, 491 - 507

Maisarah Haji Mohd, Maslina Darus, Yasar Polatoglu and Emel Yavuz Duman
On Generalized Janowski Starlike Logharmonic
Math. Aeterna, Vol. 1, 2011, no. 07, 509 - 515

A.A.M. Arafa
Numerical modeling of generalized nonlinear system arising in thermoelasticity
Math. Aeterna, Vol. 1, 2011, no. 07, 517 - 527

Samit Kumar Majumder
A Study of Г-Semigroups in terms of Anti Fuzzy Ideals
Math. Aeterna, Vol. 1, 2011, no. 08, 529 - 536

Jahangir Mohammed and Sudhakar Sahoo
Design and Analysis of Matrices for Two Dimensional Cellular Automata Linear rules in Hexagonal Neighborhood
Math. Aeterna, Vol. 1, 2011, no. 08, 537 - 545

Jianwen Jia and Ping Li
Global Analysis of an SVEIR Epidemic Model with Partial Immunity
Math. Aeterna, Vol. 1, 2011, no. 08, 547 - 561

Fuhai Wang
Implicit and explicit iterative schemes for variational inequalities and fixed point problems of a countable family of strict pseudo-contractions
Math. Aeterna, Vol. 1, 2011, no. 08, 563 - 576

Zitian Xie and Zheng Zeng
A Hilbert-Type Integral Inequality with the Integral in Whole Plane And Its Equivalent Forms
Math. Aeterna, Vol. 1, 2011, no. 08, 577 - 586

Tao Feng, Yanxun Chang and Kaihua Shi
The existence of NBIBDs with k(1) = 6 and λ(1) = 5
Math. Aeterna, Vol. 1, 2011, no. 08, 587 - 598

Yusuf YAYLI and Evren ZIPLAR
ON SLANT HELICES AND GENERAL HELICES IN EUCLIDEAN n-SPACE
Math. Aeterna, Vol. 1, 2011, no. 08, 599 - 610

Sudeshna Banerjea and Harpreet Dhillon
WATER WAVE SCATTERING BY AN UNEVEN DOCK
Math. Aeterna, Vol. 1, 2011, no. 08, 611 - 618

Indiwar Singh Chauhan
SOME PROBLEMS ON MORE GENERALISED RECURRENT P-SASAKIAN MANIFOLD
Math. Aeterna, Vol. 1, 2011, no. 08, 619 - 622